# SDR CA980602038

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 23057869
- Condition: Worn
- Location: Turbine
- Component: Bendix
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) TORQUE SPLITS OCCURRING DURING CRUISE.  WORN N2 LINKAGE REPLACED AND TORQUE SPLITS STILL OCCURRED.  POWER TURBINE GOVERNOR REPLACED.
